MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, as the information was not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported zxt300 30.5 diopter intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye) on (b)(6) 2018.The lens was later explanted on (b)(6) 2018 due to myopic miss.The procedure was completed successfully using a zxt375 28.0 diopter lens.Through follow up, customer account provided additional information confirming a 17 cut radial keratotomy was performed in 1982.After implant of the zxt300, patient's visual acuity was 20/80.The patient was reported as doing well at 1-day post-op.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key8053477
Report Number9614546-2018-01062
Device Sequence Number16554019
Product Code MFK
UDI-Device Identifier05050474606593
UDI-Public(01)05050474606593(17)211214
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model NumberZXT300
Device Catalogue NumberZXT300U305
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005